# SDR 9724309301

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAIL COMPARTMENT EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERIES, OPERATIONAL CHECK OK.
